# SDR AALA20170920001

- Difficulty date: September 20, 2017
- Submitted: September 22, 2017
- Operation: Air carrier
- Aircraft: N910AU
- Make and model: Airbus A321-231
- Aircraft serial: 7876
- Aircraft time: 16 hours, 6 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070015002
- Condition: Missing
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLASHLIGHT MISSING FROM UNDER FLIGHT ATTENDANT SEAT AT THE L4 DOOR.  REPLACED THE FLASHLIGHT IAW AMM 25-00-00.
